Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Severe itching related to eosinophilia. Not responding to anti histamines. Have GERD. Need a remedy

Have tried all kinds of antihistamines and can't find relief from itching related to eosinophilia. Feel exhausted, too. It's not related to any other medical condition that I know primary doctor can't find any other reason for it, and he's a great doctor. My allergist has no more answers for me. I'm on shots, too. Have been on Singular and it doesn't help either. We've tried everything that we know of... The only thing that offers some relief is Advil and I don't like to take it because of my GERD.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your query.
As you are having eosinophilia which may due to Allergic asthma, dermatitis herpetiformis,antibody deficiencies etc.
As you are also having GERD you should also rule out parasite infection as it can cause eosinophilia.
When anti allergic drugs do not work then corticosteroids and interferon may help.
Visit your doctor and get stool culture, antibodies, biopsy to reach a diagnosis and discus about corticosteroids and interferon.
Hope it helps.
Take Care!
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor